# SDR IPXA2023101094827

- Difficulty date: September 29, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 64,360 hours, 15,377 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND PUNCTURE IN LEFT INBOARD FLAP INSTALLED FLAP VANE TRACKS WITH FLAP VANE INSTALLED. REF AMM 27-50-24. VERIFIED FINAL INSTALLATION STEPS, SEE BARCODE #T3F18E0033F5E.
